MathSciNet Relay Station
MathSciNet bibliographic data
MR1609269 35K55 (35B40 35J60 35L70)
Jendoubi, Mohamed Ali A simple unified approach to some convergence theorems of L. Simon. J. Funct. Anal. 153 (1998), no. 1, 187–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement